MathSciNet Relay Station
MathSciNet bibliographic data
MR694379 (84i:58018) 58C20 (26E25 90C30)
Thibault, Lionel Tangent cones and quasi-interiorly tangent cones to multifunctions. Trans. Amer. Math. Soc. 277 (1983), no. 2, 601–621.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement